# SDR IPXA2021033167573

- Difficulty date: March 31, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 30,058 hours, 18,543 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 148N37519
- Condition: Delaminated
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG DELAMINATION ON THE UPPER SKIN SECTION 48.  REPAIRED PANEL IAW B757 SRM 51-70-10-2R-2 350 DEG F CURE PER SRM 53-80-01-2R FIG 201.
